Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On a theorem of G. W. Mackey


Author: Robert J. Blattner
Journal: Bull. Amer. Math. Soc. 68 (1962), 585-587
MathSciNet review: 0141738
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10859-3
PII: S 0002-9904(1962)10859-3